American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65L05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] René Lozi. A computing method for bifurcation boughs of nonlinear eigenvalue problems. Bull. Amer. Math. Soc. 81 (1975) 1127-1129. MR 0380542.
Abstract, references, and article information   
View Article: PDF

[2] Donald Greenspan. A physically consistent, discrete $n$-body model. Bull. Amer. Math. Soc. 80 (1974) 553-555. MR 0337085.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1